# SDR DL73E982414

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374DL
- Make and model: Boeing 737247
- Aircraft serial: 23521
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Te Flaps
- Component: 2061141
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, SPLIT FLAP AT 2 DEG.  REPLACED FLAP INDICATOR, CKD ALL FLAP TRANSMISSIONS, ALL CK OK.  LUBED FLAPS, RAN FLAPS SEVERAL TIMES, CKS OK.
